# SDR AALA20141217001

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 40,879 hours, 16,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER TEST CARD 2904 FOUND LAMPS INOPERATIVE AT ROW 15ABC & 14ABC.  RE LAMPED IAW MM 33-51-01.  SYS CHECKED NORMAL.
